| Model Number |
01.32.158SH |
| Medical Device Problem Code |
Appropriate Device Problem Term/Code Not Available (3191)
| Health Effect - Clinical Code |
Joint Impingement (4834)
| Date of Event |
09/04/2024
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Batch review performed on 05-sep-2024: lot 2214615: (b)(4) items manufactured and released on 05-oct-2022.Expiration date: 2027-09-20.No anomalies found related to the problem.To date, all the items of the same lot have been sold with no similar reported event during the period of review.
Event or Problem Description
At about 1 year and 6 months after primary, the patient came in reporting pain due to impingement of the cup.The surgeon revised the medacta cup and liner with a competitor's implants and revised the medacta head with a medacta head.The surgery was completed successfully.